# SDR DHL2001804529

- Difficulty date: August 11, 2001
- Submitted: August 15, 2001
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- System (JASC): 5751 · Ailerons
- Part: Aileron
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OUTBOARD AILERON T/E DENTED STA XRS 727.00-XRS 763.00.  REMOVED RT OUTBOARD AILERON T/E DEFORMED STA XRS 727.00-763.00.  FABRICATED NEW T/E IAW SRM 57-2-1 PAR 16. INSTALLED NEW T/E IAW SRM 51-1-21A, SRM 57-2-1 PAR 16.
